# SDR R61A201702070101

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 29,863 hours, 19,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST OFFICERS FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
